# SDR ASAA2023072344234

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,864 hours, 13,851 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

# 1 ENGINE START VALVE REMAINED OPEN AFTER ENGINE START. GROUNDED - YES. (RESOLVED ON W/O: 1958373 TASKCARD: N/R-00001 ) INSPECTED DP1234 FOR DAMAGE, CHECKED FOR POWER AT PINS 1,2 AND GROUND AT PIN 7 ALL CHECKS NORMAL. PERFORMED START SWITCH TEST 80-11-00-730-801-F00 NO FAULTS FOUND CLEARS MEL 80-2B, SEAMC DARWIN NOTIFIED. PLACARDS REMOVED.
